MathSciNet Relay Station
MathSciNet bibliographic data
MR958597 32J15 (14J28 14J50 20B25 20D08)
Mukai, Shigeru Finite groups of automorphisms of $K3$ surfaces and the Mathieu group. Invent. Math. 94 (1988), no. 1, 183–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement